Doctor insights on:
Urticaria Nettle Rash
Easy question: Macules are flat. Papules are raised above the surrounding level of the skin. Hives are itchy papules where each hives lasts less than 24 hours. Hives often last for days to weeks but an individual hive lasts less than a day, resolves without leaving a mark on the skin, and may be replaced with other hives. ...Read more
Itching: Lots of possibilities. Dry heat is one. Side-effect of med,, low B 12, skin disorder are others. Please see your doc to be sure. If low B 12 please choose sublingual tabs rather than capsules so you will absorb better. Peace and good health. ...Read more
Acute Urticaria/Hive: Acute urticaria (hives) is common, affecting 20% of the population. Acute hives resolve within 6 weeks (most patients fit into this category). Hives can become chronic if last more than 6 weeks. Common viral/bacterial infections can trigger an outbreak like bronchitis. Medications, foods, and stings can also cause acute hives but have the potential to lead to more serious complications. ...Read moreSee 1 more doctor answer
Lots of bugs: Most insect bites cause local inflammatory reactions like itching and welts that are mild and resolve within a few hours without complications. Of course bee stings and cause more severe local and systemic reactions if you are allergic but any biting bug could cause a localized response. Mosquito bites are common culprits. Ticks, flies, and fleas are also implicated. ...Read more
7yo has rashes on both upper arms. Raised red bumps. Itchy. Doesn't look like hives. Allergic reaction?
Skin rash: The differential is very large. Could be sun exposure. Could be contact dermatitis. I would follow up with your family physician or dermatologist and give a more detailed rendering. When did it happen? Was the child taking any medication at the time? Any travel history? Use of new detergents or change in clothes? Have a great day. ...Read more
IItchy, red rash on legs caused by spandex/polyester leggings. Treating w/ Benadryl (diphenhydramine) & hydrocortisone cream, but rash is spreading to arms and ears..
Take oral benadryl (diphenhydramine): don't use the topical benadryl (diphenhydramine) cream. Take oral benadryl (diphenhydramine). 50mg is usually ok but it will make you sleepy. See your doctor tomorrow if you can if rash is still bothering you. Cool shower should help with the itch. It is obvious you have a bad allergic reaction. Go to ER if you develop throat tightening, short of breath, wheezing, or other concerning symptoms other than rash ...Read more
Usually not: "hay fever" refers to the sneezing, itching and nasal congestion of allergic reactions to pollens, most commonly to the weed pollens and molds that are common during the time of year that hay is being harvested. Only in the most exquisitely allergic do these reactions cause rashes. Allergic rashes are very difficult to diagnose; see an allergist or dermatologist for help with this. ...Read moreSee 2 more doctor answers
Not enough info: You should be worried if you have any difficulty breathing, nausea, vomiting and belly pain after an allergic reaction to Amoxicillin since it's the indication of an ongoing anaphylaxis reaction and can be life threatening. If it's not the case or the rashes occurr way after you got the Amoxicillin rashes, it is something else. Should check with your doctor. Need to see it to know what it is. ...Read more
Unbearably itchy upper body & scalp. No scabies, lice, dandruff, or allergies (tested). Rashes on hands/inner elbows/chest. Steroid cream not helping?
See Allergist: Given you unbearable itching symptoms and rash refractory to topical steroids I would suggest making an appointment to see an allergist for further workup/evaluation. Eczema, contact dermatitis, urticaria (hives), etc. are all skin condition that you could be suffering from. Getting workup up by a specialist might provide more answers/treatments. ...Read more